# SDR SWAA2021071436891

- Difficulty date: December 15, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL ANGLE ON CABLE GUARD INTERCOSTAL BS 693 RBL 1 WL 204-208. / REMOVED AND REPLACED VERTICAL ANGLE ON CABLE GUARD INTERCOSTAL BS693 RBL1 WL204-208 IAW SRM 51-40-02-0G-0 PARA 4(B) AND DWG 273A9110
